# SDR ALG2004F00026

- Difficulty date: May 20, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N2611
- Make and model: Cessna STC206C
- Aircraft serial: 45417
- Engine: Allsn 250C30P
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23073353
- Part serial: FF43961
- Condition: Inoperative
- Location: Engine
- Part time: 6,381 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

WHILE TAKING OFF, HEARD POP AND AIRCRAFT YAWED, SYMPTOMS OF A COMPRESSOR STALL.  LANDED STRAIGHT AHEAD AND HAD TOWER CALL AIRLOG OPS.  MAINTENANCE REMOVED BLEED VALVE AND INSTALLED SERVICEABLE BLEED VALVE (PN 23073353)(SN FF44236).  ALL WORK DONE IAW 206L-1MM AND RR MM.
